# SDR GTIA2023120537679

- Difficulty date: December 3, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N980NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11331
- Aircraft time: 2,594 hours, 1,087 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG DIRTY SOCKS ODOR IN CABIN & FLIGHT DECK AT 4,000 FEET ON ARRIVAL -TROUBLESHOT IAW TSM 05-50-00-810-831-A COULD NOT DUPLICATE ODOR. NO DEFECTS NOTED AT THIS TIME. A/C OK FOR CONTINUED SERVICE.
